# SDR AALA20130204007

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 82,355 hours, 13,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY (EMP) SEAT MOUNTED LIGHT AT 22L INOPERATIVE.  REMOVED AND REPLACED MOLEX CONNECTOR AND PIN AT SEAT 22L.  OPS CHECKED NORMAL.
